Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By Thisweekforsure
  • 1 Post By crazyfrog
Help taking 8 10 325 norco per day
  1. #1
    castellano42 is offline New Member
    Join Date
    Dec 2014
    Posts
    2

    Default Help taking 8 10 325 norco per day

    Hello I need help I am prescribed 150 per month of 10mg 325 but I am taking more and more. I hate this and I was out of my meds bc I ran out and that was the worse day of my life. What is the painless way to get down on what I take a day??? I have been seeing tampering used a lot and that would be the best for me. However any help please. I'm taking about 8 should be taking 5 where do I start so I don't get sick??

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    There is no completely painless way, but to minimize discomfort, reduce very slowly. You can cut part of a pill away, wait a few days, then cut again.

    But in your situation I think it is better to just go ahead and drop to 5 per day all at once. You will feel bad but not nearly as bad as when you run out and don't take any. You will only feel bad for a few days and then should readjust back to 5.

    But the question is, why are you taking more than prescribed? If it is because you are in pain, and 5 per day is not relieving your pain, you need to tell the doctor that 5 per day of Norco is not adequately treating your pain. You should never take more than prescribed, but if it's not working as intended, you can ask the doctor to adjust your prescription.

    But if you are not taking more than prescribed because of pain, but rather because you want to feel a buzz, then the reverse is true, you should REDUCE your daily dose. If you cannot successfully reduce the dosage it might be best to get off the painkiller altogether and find other ways to treat your pain.

    My personal opinion of short acting opiates is that they are terrible as long term treatment for chronic pain. If you're going to use opiates every day, you need smooth blood levels. And only extended release will give you that. The short acting drugs give you up and down all day. The longer you take them, the sooner the effect wears off. You're only supposed to take them every 4-6 hours. At first that is fine, but after a few months, the effect only lasts an hour or two at most and you feel you need another dose way sooner than the clock allows. So you end up with upwards creep of your number of daily pills and this leads to the situation of running out early. One thing you might consider to help you with this is to cut your pills in half and take a half every 2-3 hours to even out your blood levels. But this is not a good long term solution. Swallowing something that frequently is silly.

    But the down side of extended release is exactly the reason they work well... when you have smooth blood levels all day every day then you become very dependent and if you run out for any reason it can be very hard to quit. So the decision to be on long term opiate therapy should not be taken lightly.

    For your particular situation I would take this as a warning sign. A crossroads where you need to make a decision. You don't say what your condition is that requires opiate therapy. If recent surgery or injury, then it's time to stop. If cancer then it's time to go to extended release. If chronic pain from an incurable but not terminal condition, then you must evaluate with your doctor the pros and cons of remaining on opiate therapy. If at all possible, it would be better for you to get off them entirely. They will only be less and less effective with time, leading to decisions to increase dosage which will put you in constant risk of even worse withdrawals should you ever lose your pills or not be able to refill a prescription. But in cases of very severe pain that prevents you from functioning, then the quality of life you gain might be worth it.
    Randy35 likes this.

  3. #3
    castellano42 is offline New Member
    Join Date
    Dec 2014
    Posts
    2

    Default

    I was in an accident and broke my left knee cap and nose and split my right knee cap in half was in cast and brace and therapy for a very long time long story short was prescribe those for pain and now I know I am immune to them and that is why I take more because I can still feel pain told my doctor he advised to go to pain management for something stronger and I don't want to do that and than get addicted to something more potent. I spoke with a nurse regarding this situation and she suggested the same thing. I am going to try my hardest to only take the five per day bc I hate this feeling and I know I need to stop taking some much. My good friend is getting me a mon thru Sunday pill box starting today and only putting 5 in there and taking my bottle I pray that I can do this. I just wanted some advice on what is the best way for me to do this. Thank you so much for taking the time to reply and giving me the advice.

  4. #4
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    If you can taper
    That is awesome..
    Most of us can't..

    If you start a tread on the need to talk board..
    There is more traffic there..

    With many people at different stages
    Of a taper
    Or detox..

    Are you taking any
    Vitamins?
    And drinking lots of water..

    Many of us were dehydrated
    That just makes everything worse..

    I will check later
    Please keep posting..
    Your journey will
    Help others..

    When a person
    Just stops the opiates
    The worst of the withdrawals
    Are usually days 4-5
    And then getting better days after that..

    Sometimes tapering can be hard
    Because you may be in a
    Constant state of withdrawal..

    Give it a try..
    I think the most important thing
    Is come up
    With a written plan..
    Give it to your friend..
    Then stick to it..
    No matter what..
    Our minds are very tricky..
    Especially when we don't feel good..

    Just some suggestions..
    This is a great place for
    Support..
    Take care
    Bette

  5. #5
    crazyfrog is offline Banned
    Join Date
    Mar 2015
    Posts
    251

    Default

    I did it cold turkey. About 6 pills a day norco10 . First 2 weeks where hell . No joke. Then misery for another 2 weeks. After 1 month. ... i saw the light.
    Iluv2smile likes this.

Similar Threads

  1. Norco 10-325 withdrawals da
    By mysticshadows86 in forum Need to Talk?
    Replies: 31
    Last Post: 11-07-2015, 03:33 PM
  2. Getting off Norco 10/325 5-6 pills per day NEED ADVICE
    By MrTimoteo in forum Prescription Drug Addiction
    Replies: 22
    Last Post: 04-02-2015, 02:16 PM
  3. Replies: 4
    Last Post: 11-06-2014, 05:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22